# SDR SWAA2020102825799

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 8,246 hours, 3,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 WAS OPENED PARTIALLY WITH GINT BARS INSTALLED.  SLIDE WAS DISLODGED, DID NOT DEPLOY.  REINSTALLED FWD ENTRY DOOR SLIDE, PER MT 725-61-06.
